ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Ambartzumian, R. V."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ambartzumian, R. V. (2013) Parallel X-ray tomography of convex domains as a search problem in two dimensions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 37-52. ISSN 00002-3043

Ambartzumian, R. V. (2013) Sevan methodologies revisited: Random line processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 9-36. ISSN 00002-3043

This list was generated on Tue Aug 14 10:35:56 2018 AMT.